# SDR CALA2021053100748

- Difficulty date: May 28, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 60,002 hours, 26,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112320300
- Condition: Corroded
- Location: Fr70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RH SHEAR WEB AT FR 70 LOWER SURFACE HAS CORROSION AND UPPER SURFACE HAS TOOL MARK A3NB-53-3-6222. GENERATED BY N078570 ON NR 9294610/HAECO NR 24610 REMOVED AND REPLACED CORRODED SHEAR WEB AT FR 70-69 LOWER SURFAC E IAW A320 SRM 51-42-11-001 SDR. ACCOMPLISHED BY MECH V917176 IN SP BY N078570
